# SDR AALA20050106

- Difficulty date: February 12, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OVERWING EMERGENCY LIGHTS IN CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY LIGHTS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
